# SDR USAA920081154

- Difficulty date: May 24, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 83,667 hours, 16,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Part serial: PG0076
- Condition: Failed
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C3 CHECK - NR 6040422, LEFT OVERWING SLIDE PARTALLY DEPLOYED ELECTRICALLY BATTERY POWER.  REMOVED AND REPLACED THE LEFT OVERWING SLIDE IAW B767 AMM 25-05-11.
